# SDR A6WA2017082245207

- Difficulty date: August 16, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 35,584 hours, 33,841 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD BS 621 FWD FACE HAS A GOUGE ON PREVIOUS REPAIR DOUBLER AT RBL 18.  REPLACED THE DOUBLER IAW REO 601R-53-61-1285 REV-E.
